Findings from Huazhong University of Science and Technology in Polynomials Reported
2012 APR 17 - (VerticalNews.com) -- "This paper establishes Razumikhin-type theorems on general decay stability for stochastic functional differential equations. This improves existing stochastic Razumikhin-type theorems and can make us examine the stability with general decay rate in the sense of the pth moment and almost sure," investigators in Hubei, People's Republic of China report.
"These stabilities may be specialized as the exponential stability and the polynomial stability. When the almost sure stability is examined, the conditions of this paper may defy the linear growth condition for the drift term, which implies that the theorems of this paper can work for some cases to which the existing results cannot be applied. This paper also examines some sufficient criteria under which this stability is robust," wrote F.K. Wu and colleagues, Huazhong University of Science and Technology.
The researchers concluded: "To illustrate applications of our results clearly, this paper also gives two examples and examines the exponential stability and the polynomial stability, respectively."
Wu and colleagues published their study in International Journal of Robust and Nonlinear Control (Razumikhin-type theorems on general decay stability and robustness for stochastic functional differential equations. International Journal of Robust and Nonlinear Control, 2012;22(7):763-777).
For additional information, contact F.K. Wu, Huazhong University of Science & Technology, Sch Math & Stat, Wuhan 430074, Hubei, People's Republic of China.
The publisher of the International Journal of Robust and Nonlinear Control can be contacted at: Wiley-Blackwell, Commerce Place, 350 Main St, Malden 02148, MA, USA.
Keywords: City:Hubei, Country:People's Republic of China, Region:Asia, Mathematics
This article was prepared by VerticalNews Mathematics editors from staff and other reports. Copyright 2012, VerticalNews Mathematics via VerticalNews.com.